# SDR AALA201703159017

- Difficulty date: February 5, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN RIGHT MLG DOOR FORWARD ATTACHMENT FITTING . REPLACED THE MLG DOOR  FITTING EA 267630.
